# SDR GTIA2020091735362

- Difficulty date: September 15, 2020
- Submitted: September 17, 2020
- Operation: Air carrier
- Aircraft: N620NK
- Make and model: Airbus A320-232
- Aircraft serial: 5624
- Aircraft time: 27,074 hours, 12,451 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR ASSIST BOTTLE REQ SERVICE.  SERVICED R1 ASSIST BOTTLE, IAW AMM 52-10-00.
